# SDR ABXA2022081679

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 94,035 hours, 31,759 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: 157023
- Condition: Sticking
- Location: Center Tank
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR L FUEL PUMP EICAS MSG AND PRESS LIGHT ILLUMINATED ON OVER HEAD PANEL. AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED LH CENTER PRESSURE SWITCH IAW B767 AMM 28-42-01.  OPS CHECK GOOD A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
